# SDR AALA202410140933

- Difficulty date: October 12, 2024
- Submitted: October 14, 2024
- Operation: Air carrier
- Aircraft: N147AA
- Make and model: Airbus A321-231
- Aircraft serial: 6802
- Aircraft time: 27,315 hours, 10,712 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664515
- Part serial: M12243
- Condition: Damaged
- Location: Zone 800
- Part time: 19,457 hours, 7,966 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE: BROKEN STRAP CLIP BOTTOM OF FORWARD PASS DOOR SLIDE RIGHT-HAND. REPLACED R1 DOOR SLIDE PER TASK CARD 26L00025011.
